# SDR FDEA201011124327

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 755 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PITT, LT SIDEWALL, BS 755, S24L, CORROSION BETWEEN SKIN AND DOME NUT STRIP. REMOVED CORROSION FROM STRINGER IAW SRM 51-10-02. BLENDED AREA; L=2.5", W=1.1",   D=.030", ORIG. MATL. .080", AFTER REWORK; .050" REMAINING, OUT OF LIMITS IAW SRM 53-00-  03, FIG 101, DETAIL 2. REPAIRED STRINGER, BS 755, S24L, IAW SRM 53-00-03, FIG 201, REPAIR   NR 1.  STRINGER REPAIR IN ZONE NR1 IAW SRM 53-00-03, FIG 201, REPAIR NR1. THIS IS A CAT "A"   MAJOR REPAIR.
